# SDR SIMA200311302

- Difficulty date: April 2, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION, AFT SERVICE DOOR SILL CORRODED.  REMOVED AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 51-20-01/03, 51-40-02/04/06.  (M)
